# SDR C8GA20070005

- Difficulty date: May 30, 2007
- Submitted: June 5, 2007
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 57,315 hours, 35,958 cycles
- Engine: Pwa JT8D15A
- Engine time: 50,902 hours, 27,468 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

FLT 2819 FROM DFW TO TOL. DURING DESCENT INTO TOL, THE NR 1 ENGINE WAS UNRESPONSIVE TO THROTTLE MOVEMENT.  AS PRECAUTIONARY NR 1 ENGINE WAS SHUTDOWN AND AN EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT INCIDENT.  POST FLIGHT INSPECTION REVEALED THE FUEL INLET LINE TO THE P&D VALVE WAS LEAKING.  REPLACED FUEL LINE SEAL AND RESECURED LINE PERFORMED LEAK AND OPS CHECK.  NO OTHER DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.
